Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568071
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Sylvie Guerre-Delabri\`ere
Title: Classical sequences in Banach spaces
Additional book information: Marcel Dekker, Inc., New York, 1992, xiv + 207 pp., US$99.75. ISBN 0-8247-8723-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Peter G. Casazza
Journal: Bull. Amer. Math. Soc. 30 (1994), 117-124